MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD PCR CARTRIDGE; THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD PCR CARTRIDGE; THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY
Catalog Number 437519
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Report 2 of 2: it was reported that during use of bd pcr cartridge on bd max¿ instrument, 8 false positive camplyobacter patient results were obtained.There was no report of patient impact.
 
Additional Manufacturer Narrative
D.2.Additional medical device types: njr.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation, the previous mfr report # 3007420875-2025-00069 was submitted against wrong product.This report is to be replace by mfr report # 1119779-2025-00338.
 
Event or Problem Description

Brand Name
BD PCR CARTRIDGE
Common Device Name
THERMAL CYCLER NUCLEIC ACID AMPLIFICATION ANALYSER IVD, LABORATORY
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21937944
Report Number3007420875-2025-00069
Device Sequence Number20829435
Product Code OOI
UDI-Device Identifier30382904375196
UDI-Public(01)30382904375196(11)240612(17)260704(10)4164798
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/04/2026
Device Catalogue Number437519
Device Lot Number4164798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown